# SDR 7AJA20130827006

- Difficulty date: August 25, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N771PD
- Make and model: Beech C90A
- Aircraft serial: LJ1635
- Aircraft time: 5,996 hours, 8,374 cycles
- Engine: Pwa PT6A21
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Part number: 6229681001
- Part serial: CTVC
- Condition: Unknown
- Part time: 5,996 hours, 8,374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE,  EXPERIENCED AN EADI FAILURE,  WHILE STAYING IN VFR CONDITIONS RETURNED TO DEPARTURE.  TROUBLESHOT THE SYS WHILE RETURNING TO AIRPORT BY CYCLING THE EFIS AND INVERTERS AND WAS NOT ABLE TO GET THE EADI TO COME BACK ON.   MECHANIC WAS NOT ABLE TO DUPLICATE THE PROBLEM.
